# SDR CALA2022112503213

- Difficulty date: November 23, 2022
- Submitted: November 25, 2022
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 73,345 hours, 31,349 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Threshold
- Part number: D5347715321200
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO DOOR THRESHOLD SHEET.AS NOTED ON LTPR NR# 5001183828-0010. PERFORMED REPLACEMENT OF THRESHOLD SHEET AS PER SRM 51-72-11-911 -001 REV.142.
